Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 89, NWS Morristown, TN

July 6, 20166 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 6, 2016, 7:04 PM EDT for 6 counties in Tennessee. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 7:04 PM EDT (23:04 UTC)
Expired
Jul 6, 2016, 7:45 PM EDT
In force
41 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Claiborne County, TN, Grainger County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Union County, TN

The radar

The Knoxville radar (KMRX), 7 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 7:17 PM EDTTSTM WND DMG8 Wsw Morristown, TN*** 1 INJ *** TREE BLOWN DOWN ON CAR ON GREENBRIAR ROAD.
Jul 6, 7:25 PM EDTTSTM WND DMGMorristown, TNSEVERAL TREES DOWN REPORTED ACROSS THE COUNTY
Jul 6, 7:30 PM EDTTSTM WND DMG2 Sw Bean Station, TNSEVERAL TREES DOWN NEAR THE CHEROKEE LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.1 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1605 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

121 
WUUS54 KMRX 062304
SVRMRX
TNC025-057-063-067-073-173-062345-
/O.NEW.KMRX.SV.W.0089.160706T2304Z-160706T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
704 PM EDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRAINGER COUNTY IN EASTERN TENNESSEE...
  HAMBLEN COUNTY IN EASTERN TENNESSEE...
  SOUTHEASTERN CLAIBORNE COUNTY IN EASTERN TENNESSEE...
  SOUTHWESTERN HAWKINS COUNTY IN EASTERN TENNESSEE...
  SOUTHEASTERN UNION COUNTY IN EASTERN TENNESSEE...
  SOUTHWESTERN HANCOCK COUNTY IN EASTERN TENNESSEE...

* UNTIL 745 PM EDT

* AT 704 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUTLEDGE...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MORRISTOWN...MAYNARDVILLE...RUTLEDGE...NEW TAZEWELL...
  BEAN STATION...TAZEWELL...RUSSELLVILLE...MOSHEIM...LUTTRELL...
  BULLS GAP...ST. CLAIR...BUFFALO SPRINGS...ALPHA...LONE MOUNTAIN...
  ROSE HILL...TREADWAY...LOWLAND...JOPPA...MOORESBURG AND THORN HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THIS STORM HAS A HISTORY OF
PRODUCINGWIDESPREAD WIND DAMAGE ACROSS UNION AND CAMPBELL COUNTIES!
SEEKSHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3643 8305 3624 8307 3619 8314 3617 8319
      3613 8318 3615 8323 3613 8322 3613 8324
      3612 8324 3609 8323 3614 8329 3616 8346
      3617 8347 3617 8349 3618 8352 3616 8352
      3619 8356 3618 8356 3624 8383 3647 8364
TIME...MOT...LOC 2304Z 272DEG 32KT 3633 8355 

HAIL...<.75IN
WIND...60MPH
 
$$

AMP.23
1 follow-up statement
108 
WWUS54 KMRX 062316
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
716 PM EDT WED JUL 6 2016

TNC067-062325-
/O.CAN.KMRX.SV.W.0089.000000T0000Z-160706T2345Z/
HANCOCK TN-
716 PM EDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HANCOCK COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3624 8307 3619 8314 3617 8319 3613 8318
      3615 8323 3613 8322 3613 8324 3612 8324
      3609 8323 3614 8329 3616 8346 3617 8347
      3617 8349 3618 8352 3616 8352 3619 8356
      3618 8356 3624 8383 3639 8370 3633 8306
TIME...MOT...LOC 2315Z 281DEG 41KT 3622 8348 

$$

TNC025-057-063-073-173-062345-
/O.CON.KMRX.SV.W.0089.000000T0000Z-160706T2345Z/
GRAINGER TN-HAMBLEN TN-CLAIBORNE TN-HAWKINS TN-UNION TN-
716 PM EDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR GRAINGER...HAMBLEN...SOUTH CENTRAL CLAIBORNE...SOUTHWESTERN
HAWKINS AND SOUTHEASTERN UNION COUNTIES...

AT 715 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUTLEDGE...
MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...MAYNARDVILLE...RUTLEDGE...BEAN STATION...RUSSELLVILLE...
MOSHEIM...LUTTRELL...BULLS GAP...ST. CLAIR...BUFFALO SPRINGS...
ALPHA...ROSE HILL...LOWLAND...JOPPA...MOORESBURG...
THORN HILL AND PANTHER CREEK S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS GRAINGER AND HAMBLEN COUNTIES. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOW!!!

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3624 8307 3619 8314 3617 8319 3613 8318
      3615 8323 3613 8322 3613 8324 3612 8324
      3609 8323 3614 8329 3616 8346 3617 8347
      3617 8349 3618 8352 3616 8352 3619 8356
      3618 8356 3624 8383 3639 8370 3633 8306
TIME...MOT...LOC 2315Z 281DEG 41KT 3622 8348 

HAIL...<.75IN
WIND...70MPH
 
$$

AMP.23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:59 PM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jul 6, 2:59 PM EDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
259 PM EDT WED JUL 6 2016

.SHORT TERM (This Afternoon through Thursday)...

The forecast area is currently in between two shortwave troughs with
one to the SE and another to the NW. Current radar imagery indicates
a few showers developing in the hot, humid, summertime airmass.
Expect coverage will only be around 20-30% throughout the remainder
of the afternoon with the lack of a substantial lifting mechanism.
SBCAPE values currently range from 1000-2000 J/Kg with the highest
values along the Plateau. Currently 0-6 km deep layer shear is in
the 10-20 kt range. Overall, expect any storms that forms this
afternoon should remain in check. The main focus for the short-term
forecast will be on the MCS that will move in from the west late
this evening into the overnight hours. The MCS is currently moving
west across the Mississippi River into Western Kentucky and Western
Tennessee. The atmosphere to the east of the squall line is
conducive for an uptick in activity with SBCAPE values across
Middle Tennessee in the 2500-3500 J/Kg range with 0-6 km deep layer
shear around 20-30 kts. In addition convection is also developing
ahead of the main line across portions of Western Kentucky. With
this said, it appears the line should strengthen as it continues to
move east this afternoon and move into the Plateau counties after
sunset. Expect the line will be weakening with lower instability
values to the east and the loss of daytime heating as it moves into
the Plateau. However, strong to marginally severe storms will be
possible late this evening into early tomorrow morning, mainly for
areas west of I-75. Damaging winds and localized flooding will be
the main threats with these storms. Models indicate that PW values
late tonight will increase to slightly over 2 inches, which would
be near record values for early July. Therefore, expect very heavy
downpours with these storms. These early morning storms on Thursday
will stabilize the atmosphere across the area and expect decreasing
coverage of showers and storms during the afternoon as the decaying
MCS pushes to the east. Lingering cloud cover across the northern
counties will hold high temperatures down in the upper 80s with low
90s expected across the Southern Valley.

.LONG TERM...Thursday night through Wednesday)... No significant
systems to speak of but an overall active and unsettled pattern
through the long term.

Shortwave that crosses the area on Thursday will push east of the
area on Thursday night and high pressure will try to build in from
the south for Friday. However, a weak front will sag south from the
Ohio Valley on Friday, keeping a chance for showers and
thunderstorms in the forecast for the northern half of the CWA. With
weak forcing, the best chance for severe weather will be in close
vicinity of the front

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             74  93  75  95 /  40  40  20  20
Knoxville McGhee Tyson Airport, TN  72  88  71  95 /  80  60  30  30
Oak Ridge, TN                       72  88  72  94 /  80  60  30  30
Tri Cities Airport, TN              69  84  68  93 /  50  70  30  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

MA/EMH
Hazardous weather outlook, Jul 6, 3:02 PM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
302 PM EDT WED JUL 6 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-071915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
302 PM EDT WED JUL 6 2016 /202 PM CDT WED JUL 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A LINE OF SHOWERS AND STORMS WILL MOVE INTO THE PLATEAU LATE
TONIGHT INTO EARLY THURSDAY MORNING. SOME OF THESE STORMS WILL BE
STRONG TO MARGINALLY SEVERE WITH DAMAGING WINDS AND LOCALIZED
FLOODING BEING THE MAIN THREATS. BEST CHANCES FOR SEVERE STORMS
WILL BE FOR LOCATIONS WEST OF I-75.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS EVENING AND OVERNIGHT
FOR LOCATIONS WEST OF I-75.

In the hours before

Local storm report, Jul 6, 6:25 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
625 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND DMG     LA FOLLETTE             36.37N 84.13W
07/06/2016                   CAMPBELL           TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

DH
Local storm report, Jul 6, 6:34 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
634 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     ATHENS                  35.45N 84.60W
07/06/2016                   MCMINN             TN   TRAINED SPOTTER

            SEVERAL TREES DOWN COUNTY-WIDE.

&&

DH
Special weather statement, Jul 6, 6:37 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
637 PM EDT WED JUL 6 2016

TNZ085>087-101-102-062330-
SOUTHEAST MONROE TN-NORTHWEST MONROE TN-WEST POLK TN-EAST POLK TN-
MCMINN TN-
637 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...SOUTHEASTERN
MCMINN AND SOUTHWESTERN MONROE COUNTIES UNTIL 730 PM EDT...

AT 637 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ETOWAH...OR 12 MILES SOUTHEAST OF ATHENS...MOVING NORTHEAST AT
20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BENTON...ETOWAH...TELLICO PLAINS...COKER CREEK...
HIWASSEE OCOEE S.P....DENTVILLE...MOUNT VERNON...BULLET CREEK...
RELIANCE AND ARCHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3511 8460 3528 8468 3550 8422 3525 8411
      3524 8419 3527 8421 3527 8423 3522 8429
      3520 8429 3520 8430
TIME...MOT...LOC 2237Z 242DEG 16KT 3532 8445

AMP.23
Local storm report, Jul 6, 6:39 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
639 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     CLINTON                 36.09N 84.13W
07/06/2016                   ANDERSON           TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

DH
Special weather statement, Jul 6, 6:39 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
639 PM EDT WED JUL 6 2016

TNZ016-017-VAZ005-006-008-062330-
HAWKINS TN-SULLIVAN TN-WASHINGTON VA-RUSSELL VA-SCOTT VA-
639 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SULLIVAN...
NORTHEASTERN HAWKINS...SOUTHWESTERN RUSSELL...SOUTHEASTERN SCOTT...
AND SOUTHWESTERN WASHINGTON COUNTIES AND THE SOUTHWESTERN CITY OF
BRISTOL UNTIL 730 PM EDT...

AT 639 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEBER CITY...OR OVER GATE CITY...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINGSPORT...BRISTOL TN...BRISTOL VA...GATE CITY...WEBER CITY...CHURCH
HILL...MOUNT CARMEL...NICKELSVILLE...BENHAMS...BAYS MOUNTAIN S.P....
HILTONS...BLOOMINGDALE AND COLLINGWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3649 8267 3662 8278 3688 8233 3661 8217
TIME...MOT...LOC 2239Z 242DEG 16KT 3661 8259

AMP.23
Local storm report, Jul 6, 6:43 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
643 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     SWEETWATER              35.60N 84.47W
07/06/2016                   MONROE             TN   911 CALL CENTER

            SEVERAL TREES AND POWER LINES DOWN.

&&

DH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 4:48 PM EDTSpecial Weather StatementMRXHamilton27 min
Jul 6, 4:49 PM EDTSpecial Weather StatementMRXMeigs26 min
Jul 6, 4:54 PM EDTSevere Thunderstorm WarningMRXHancock36 min
Jul 6, 5:06 PM EDTSpecial Weather StatementMRXLoudon39 min
Jul 6, 5:18 PM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott57 min
Jul 6, 5:19 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs41 min
Jul 6, 5:21 PM EDTSpecial Weather StatementMRXHamilton39 min
Jul 6, 5:25 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Monroe, Roane35 min
Jul 6, 5:35 PM EDTSpecial Weather StatementMRXBlount, Loudon40 min
Jul 6, 5:44 PM EDTSpecial Weather StatementMRXRhea46 min
Jul 6, 5:57 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs48 min
Jul 6, 6:01 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe44 min
Jul 6, 6:11 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Grainger, Union49 min
Jul 6, 6:25 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, McMinn, Monroe, Roane50 min
Jul 6, 6:28 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Grainger, Knox, Union47 min
Jul 6, 6:37 PM EDTSpecial Weather StatementMRXMonroe53 min
Jul 6, 6:48 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock, Hawkins57 min
Jul 6, 6:58 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Jefferson, Knox, Sevier62 min
Jul 6, 7:07 PM EDTSevere Thunderstorm WarningMRXMonroe, Polk53 min
Jul 6, 7:15 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Hawkins, Sullivan, Washington60 min
Jul 6, 7:31 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hawkins, Unicoi, Washington59 min
Jul 6, 7:45 PM EDTAreal Flood AdvisoryMRXBlount, Loudon, Monroe, Roane3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.